# SDR CVGA20190307001

- Difficulty date: March 3, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N70TH
- Make and model: Cessna 560XL
- Aircraft serial: 5605007
- Aircraft time: 6,618 hours, 5,098 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNLOCK AFTER TAKEOFF FOLLOWED BY STAB MISCOMPARE AND HYD PRESS LIGHTS. CORRECTIVE ACTION: ADJUSTED RT MAIN LANDING GEAR ACTUATOR.
